# SDR AALA201704199023

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 73,799 hours, 8,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN BATTERY PACK TEST INDICATOR AT DOOR 4R DOESN’T BLINK. REMOVED AND REPLACED BATTERIES FROM EPAS BATTERY PACK AT DOOR 4R IAW AMM 52-11-20, CKD OPS NOW IS OK TO CONTINUE. THE AIRCRAFT WAS NOT GROUNDED.
